Study finds that most still recommend the breast cancer screen for women in their early 40s
by mcnaught1 on Thu Apr 20, 2017 07:18 PM
Does anyone have any idea how to combat night sweats after having androgen deprivation therapy related to prostate cancer.
by Albert5 on Fri Apr 21, 2017 01:19 PM
I also have night sweats. Some nights more noticable than others. Am about 2 months into my first Lupron shot. I've got some other issues getting me up during the night, so right now sweats are just another wake-up. Sorry can't offer any advice but will be interested if someone has good ideas too.
by mcnaught1 on Fri Apr 21, 2017 01:22 PM
by genemyers on Sun Apr 23, 2017 03:15 AM
Is is possible your episodes of night sweats may be due to hot flashes? Hot flashes are a common side effect of ADT.
by mcnaught1 on Mon Apr 24, 2017 01:10 PM
Thanks for the message. I am taking Mesestrol. It has cured the hot flashes during the day but has done nothing for the nightly night sweats.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.